# SDR ABXA9700972

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47543
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196171
- Condition: Cracked
- Location: Bs 699
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE LT MAIN FRAME AT F/STA 699 CRACKED IN THE FORWARD INBOARD FLANGE.  REPLACED MAIN FRAME IAW DC9 SB 53-131 AND ABX REA D953-19377-MR.
